# SDR SIMA202002106006

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 36,368 hours, 31,942 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Coupling
- Condition: Leaking
- Location: Pneu Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK MESSAGE AT FL 240 FOLLOWED QRH MESSAGE CLEARED-C/A-PERFORMED INSPECTION OF AIR BLEED DUCT LINES IAW EMB 140 AMM 36-11-01. FOUND ZIP TIES MISSING (10) FROM JOINT BOOT COUPLINGS AND PACKS EXHAUST GRILL. RESECURED ALL AS REQUIRED. PERFORMED OPC OF AIR BLEED SYS IAW EMB 140 AMM 36-00-00. OPC GOOD. NO LEAK NOTED
